# SDR ASAA2025091261647

- Difficulty date: September 12, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 41,625 hours, 13,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146A7502364042
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 727-767, RT FLOOR PLATE WITH CORROSION GROUNDED - YES. REMOVED AND REPLACED RT FLOOR PLATE FROM STA 720-760 IAW SRM 51-40-02 AND 53-00-53-2R-5 PN:BAC1496-377 7075-T62 PO: 1133954.1. ORIGINAL THICKNESS .040, REMAINING THICKNESS .024, MAT LOSS .016 AND IS FOUND TO BE OUT OF LIMITS.
